MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV SYSTM HEX ATTACHMNT; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS

DEPUY IRELAND 9616671 ATTUNE REV SYSTM HEX ATTACHMNT; ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS
Catalog Number 254600415
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw inside tibial trial stripped out.Head to screwdriver rounded off.Can't get screw out of tibia.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE REV SYSTM HEX ATTACHMNT
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7706007
Report Number1818910-2018-64859
Device Sequence Number13804276
Product Code HWR
UDI-Device Identifier10603295451280
UDI-Public10603295451280
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600415
Device Lot NumberPU117387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1